Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 28, NWS Charleston, WV

May 13, 2025Perry County, Ohio

NWS Charleston, WV issued this flash flood warning at May 13, 2025, 5:24 PM EDT for Perry County, Ohio. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2025, 5:24 PM EDT (21:24 UTC)
Expired
May 14, 2025, 12:00 AM EDT
In force
7 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Perry County, OH

The radar

The Cincinnati radar (KILN), 133 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 6:10 PM EDTRAIN 1.5Somerset, OHFell in past 30 min and still raining lightly. Streams three quarters bankfull.
May 13, 7:30 PM EDTFLASH FLOODHemlock, OHWest Branch Sunday Creek out of its banks and flooding several roads in town. The first floor of a couple of homes and a church also experienced flooding.
May 13, 7:45 PM EDTFLASH FLOOD6 Sw Junction City, OHWater spilled onto OH-312 at the Fairfield and Perry County lines.
May 13, 8:15 PM EDTFLASH FLOOD6 Wnw New Straitsville, OHSR-668 closed at Township Road 490, due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 126 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

675 
WGUS51 KRLX 132124
FFWRLX
OHC127-140130-
/O.NEW.KRLX.FF.W.0028.250513T2124Z-250514T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
524 PM EDT Tue May 13 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Perry County in southeastern Ohio...

* Until 930 PM EDT.

* At 524 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  New Lexington, Somerset, Shawnee, Perry State Forest, Thornville, 
  Junction City, New Straitsville, Glenford and Hemlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3974 8237 3974 8240 3983 8240 3984 8247
      3993 8246 3991 8222 3975 8215 3956 8216
      3956 8226 3959 8226 3960 8238

FLASH FLOOD...RADAR INDICATED

$$

20
2 follow-up statements
396 
WGUS51 KRLX 140108
FFWRLX
OHC127-140400-
/O.EXT.KRLX.FF.W.0028.000000T0000Z-250514T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
908 PM EDT Tue May 13 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  Perry County in southeastern Ohio...

* Until midnight EDT tonight.

* At 908 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  New Lexington, Somerset, Shawnee, Perry State Forest, Thornville, 
  Junction City, New Straitsville, Glenford and Hemlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3974 8237 3974 8240 3983 8240 3984 8247
      3993 8246 3991 8222 3975 8215 3956 8216
      3956 8226 3959 8226 3960 8238

FLASH FLOOD...RADAR INDICATED

$$

20
215 
WGUS71 KRLX 140404
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1204 AM EDT Wed May 14 2025

OHC127-140414-
/O.EXP.KRLX.FF.W.0028.000000T0000Z-250514T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry OH-
1204 AM EDT Wed May 14 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR PERRY COUNTY...

The heavy rain has long since ended, and flood waters were receding. 
Flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

&&

LAT...LON 3974 8237 3974 8240 3983 8240 3984 8247
      3993 8246 3991 8222 3975 8215 3956 8216
      3956 8226 3959 8226 3960 8238

$$

TRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:14 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 13, 3:14 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
314 PM EDT Tue May 13 2025

.SYNOPSIS...
Showers/storms at times through Wednesday, especially during the
afternoon/evening hours, courtesy of an upper level low. Briefly
dry Thursday, then more showers/storms later Thursday into this weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 250 PM Tuesday...

Key Points:

* Locally heavy rain this afternoon/evening could result in
  isolated instances of flash flooding.

* Strong to severe storms are possible this afternoon/evening.
  Hail and damaging wind gusts are the main hazards.

A broad upper level low to the west of the region, currently
centered across the central Ohio Valley, will continue to shift
north and east through the near term period. This will result in
continued unsettled weather across the forecast area, with
showers/storms from time to time, primarily focused during the
afternoon/evening with daytime heating. Coverage is anticipated
to decrease significantly tonight, with at least some patchy
fog development given any clearing that occurs. Fog could be
locally dense in spots. Additional shower/storm development is
anticipated Wednesday afternoon/evening, although coverage should
be less widespread than today, with the highest probability for
rain being in/near the higher terrain.

The main concerns for activity today are localized flash
flooding, as well as the potential for strong to severe
thunderstorms, with hail and damaging wind gusts being the main
hazards. A very moist atmosphere and mean low-level flow of ~
5-15 kts has resulted in slow-moving showers and storms across
the area at present, which could lead to isolated flash flooding
issues through this evening. While severe weather is not
expected on Wednesday, a few isolated high water issues once
again remain possible.

High temperatures today will be in the low to mid 70s across the
lowlands, with 60s across the mountains. High temperatures on
Wednesday will be a few degrees higher than today. Lows tonight
will be in the 50s across much of the forecast area.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 1209 PM Tuesday...

An upper-level ridge will strengthen over the middle Ohio Valley
Thursday with the return of very warm weather. High temperatures
will range from the middle to upper 80s across the lowlands.

Chances of showers and thunderstorms will return Thursday night as a
wave of 500-mb vorticity approaches from the west. A cluster of
strong to severe thunderstorms may develop over the midwestern
states Thursday afternoon, tracking east into the middle Ohio Valley
overnight. It's unclear whether the thunderstorm complex would hold
together once it approaches the Ohio River. It's possible that
thunderstorms would eventually lose steam as they approach the Ohio
River with unfavorable lapse rates and waning instability. However,
a few models, including the NAM, still show 800-1,000 J/kg of MLCAPE
available by 06Z Friday. It will be interesting to see what the CAMs
suggest in upcoming runs. The SPC currently has a marginal risk of
severe weather outlooked for this time period though 12Z Friday
morning.

There may be a higher probability of strong to severe thunderstorms
Friday with plenty of instability building throughout the day, steep
low-level lapse rates (8-9 C/kg), and a robust amount of 0-6km shear
(40-50 kts). Highs will range from the middle to upper 80s again
Friday with 60 to perhaps 70 degree dew points. A cold front will
approach late Friday night, and thunderstorms will remain possible
through that time period. The Day 4 SPC outlook currently shows a
15% risk area drawn over central and western Kentucky, just slightly
west of our County Warning Area.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
As of 1209 PM Tuesday...

A cold front will cross east of the region Saturday morning,
hopefully leaving dry and quiet weather in its wake as high pressure
builds into the Ohio Valley. However, not all models are on board
with this, and some models show slower solutions, keeping the front
stalled over southwest Virginia throughout the weekend. However,
this seems like the less likely possibility.

Saturday will likely still feature lingering activity, especially
during the morning as the front crosses through. We are more
confident that Sunday and Monday should be mostly dry days, but will
keep at least a slight chance of rain in the forecast in case the
less likely model solution pans out.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 220 PM Tuesday...

Scattered showers and thunderstorms are currently progressing
across the forecast area, providing some brief MVFR CIG
restrictions, along with brief IFR/MVFR VSBY restrictions. This
trend will continue through the afternoon/evening, with even the
potential for ISO strong thunderstorms that could contain gusty
winds and hail. Showers/storms will diminish in coverage
overnight, with the development of ISO showers/storms once again
towards the end of the TAF period early Wednesday afternoon.
MVFR/IFR/LIFR restrictions are possible later tonight into
Wednesday morning with low stratus and fog, particularly
in/near the higher terrain and across the Mid-Ohio Valley.
Mainly VFR returns by the end of the TAF period.

Light and somewhat variable flow is expected through the TAF
period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of flight category changes in
showers/storms could vary. Fog coverage overnight may be more
widespread than currently anticipated.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    H    H    H    H    H    H    H    M    M

AFTER 18Z WEDNESDAY...
In an active week, IFR conditions are possible under convection
Wednesday afternoon/evening, as well as Thursday night through
Friday night, and then again Saturday afternoon.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...GW/JMC
NEAR TERM...GW
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...GW
Hazardous weather outlook, May 13, 1:56 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
156 PM EDT Tue May 13 2025

WVZ033-034-515>526-141800-
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast,
southeast and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main hazards are damaging wind gusts and hail.
Additionally, locally heavy downpours could lead to isolated
instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Locally heavy downpours on Wednesday could lead to isolated high
water issues.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>032-039-040-
141800-
Boyd-Lawrence-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, southwest Virginia, and
portions of central, northern, southern and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main hazards are damaging wind gusts and hail.
Additionally, locally heavy downpours could lead to isolated high
water issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-102-OHZ066-067-075-076-083-084-141800-
Greenup-Carter-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Locally heavy downpours this afternoon and evening could lead to
isolated high water issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, May 13, 5:05 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
505 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flash Flood      1 E Weston              39.04N 80.44W
05/13/2025                   Lewis              WV   Public

            Smith Run out of its banks and flooding
            parts of Lewis County Park via social media
            photo.

&&

Webb
Special weather statement, May 13, 5:07 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
507 PM EDT Tue May 13 2025

WVZ008-015-016-018-027-028-132130-
Calhoun WV-Jackson WV-Clay WV-Roane WV-Kanawha WV-Braxton WV-
507 PM EDT Tue May 13 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CALHOUN...
NORTHEASTERN KANAWHA...SOUTHWESTERN BRAXTON...ROANE...CLAY AND
SOUTHEASTERN JACKSON COUNTIES THROUGH 530 PM EDT...

At 507 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elkview to near Clay. Movement was north
at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clay, Sissonville, Clendenin, Glen, Elkview, Big Otter, Wallback,
Amma, Pinch, Harrison, Nebo, Statts Mills, Procious, Rosedale,
Kentuck, Left Hand, Ivydale, Wilsie, Bickmore, and Harmony.

This includes Interstate 79 between mile markers 6 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3874 8100 3872 8099 3874 8095 3873 8086
      3840 8094 3837 8099 3842 8159 3879 8165
TIME...MOT...LOC 2107Z 181DEG 16KT 3849 8150 3843 8109

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

04
Local storm report, May 13, 5:09 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
509 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Flash Flood      9 ENE Flatwoods         38.79N 80.52W
05/13/2025                   Braxton            WV   911 Call Center

            US Route 19 flooded toward the town of
            Ireland.

&&

Webb
Local storm report, May 13, 5:13 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
513 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flash Flood      7 ENE Burnsville        38.89N 80.54W
05/13/2025                   Lewis              WV   Public

            Redlick Run out of its banks and flooding
            Redlick Run Road.

&&

Webb
Local storm report, May 13, 5:16 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
516 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     Flash Flood      Little Birch            38.58N 80.71W
05/13/2025                   Braxton            WV   911 Call Center

            Reports of flooding in the Little Birch and
            Crites Mountain area.

&&

Webb
Special weather statement, May 13, 5:16 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
516 PM EDT Tue May 13 2025

OHZ066-132145-
Perry OH-
516 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PERRY COUNTY
THROUGH 545 PM EDT...

At 515 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shawnee, moving southeast at 10 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Junction City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3973 8229 3960 8223 3959 8229 3959 8230
      3960 8237 3960 8238 3973 8237
TIME...MOT...LOC 2115Z 314DEG 8KT 3963 8233

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

04

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:19 PM EDTSpecial Weather StatementRLXWashington26 min
May 13, 4:47 PM EDTSpecial Weather StatementRLXPerry13 min
May 13, 5:00 PM EDTSpecial Weather StatementRLXPerry15 min
May 13, 5:16 PM EDTSpecial Weather StatementRLXPerry29 min
May 13, 5:28 PM EDTFlash Flood WarningRLXGallia, Meigs4 hr
May 13, 5:39 PM EDTSevere Thunderstorm WarningRLXMeigs36 min
May 13, 5:45 PM EDTSpecial Weather StatementRLXAthens30 min
May 13, 5:49 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Washington41 min
May 13, 6:05 PM EDTFlash Flood WarningRLXAthens, Meigs, Washington4 hr
May 13, 6:15 PM EDTSpecial Weather StatementRLXVinton30 min
May 13, 6:21 PM EDTFlash Flood WarningRLXAthens, Meigs, Vinton6 hr
May 13, 6:26 PM EDTSpecial Weather StatementRLXPerry34 min
May 13, 6:38 PM EDTSpecial Weather StatementRLXJackson37 min
May 13, 6:51 PM EDTSpecial Weather StatementRLXAthens24 min
May 13, 7:00 PM EDTSpecial Weather StatementRLXJackson30 min
May 13, 7:19 PM EDTFlash Flood WarningRLXGallia, Jackson, Lawrence4 hr
May 13, 7:30 PM EDTSpecial Weather StatementRLXVinton30 min

Nearby

Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.